Publications from WU Math & Statistics Dept., June 2018

  • Bloch S, Kerr M, Vanhove P. 2017. Local mirror symmetry and the sunset Feynman integral. Advances in Theoretical and Mathematical Physics 21(6):1373-1453.doi.org/10.4310/ATMP.2017.v21.n6.a1. [WU does not subscribe]
  • Frankel S. 2018. Coarse hyperbolicity and closed orbits for quasigeodesic flows. Annals of Mathematics 188(1):1-48. doi.org/10.4007/annals.2018.188.1.1.
  • Gualtieri M, Li SH, Pym B. 2018. The Stokes groupoids. Journal für die reine und angewandte Mathematik 739:81-120. doi.org/10.1515/crelle-2015-0057 [WU does not subscribe].
  • Kerr M, Yang Y. 2018. An explicit basis for the rational higher Chow groups of abelian number fields. Ann. K-Theory 3(2):173–191. doi.org/10.2140/akt.2018.3.173 | MR3781425.
  • Liu J, Zheng W, Zheng L, Lin N. 2018. Accurate Quantile Estimation for Skewed Data Streams Using Nonlinear Interpolation. IEEE Access 6:28438 – 28446. doi.org/10.1109/ACCESS.2018.2837906. [open access]
  • Pan XY. 2018. Spaces of conics on low degree complete intersections. Trans. Amer. Math. Soc. 370:5381-5400. doi.org/10.1090/tran/7107.
  • Shi D, Berchenko-Kogan Y, Block AM. 2017. Hamel’s formalism for infinite-dimensional mechanical systems. J. Nonlinear Sci 27(1):241–283. doi.org/10.1007/s00332-016-9332-7 | MR3600831.

Full lists of publications from WU Math & Statistics Dept. are maintained at libguides.wustl.edu/math/pubs . Please send any additions or revisions to Ruth Lewis.

Math & Statistics Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: rlewis@wustl.edu Phone: 314-935-4819